Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What is the cause of joints pain while standing after seating?

Answered by
Dr.
Dr. Shanthi.E

General & Family Physician

Practicing since :2005

Answered : 2408 Questions

default
Posted on Wed, 11 Dec 2013 in General Health
Question: After seating 5 or more minutes when I tried to stand strait I feel extreme pain in my joints ( limb )
doctor
Answered by Dr. Shanthi.E 3 minutes later
Brief Answer: you need investigations Detailed Answer: Hello XXXXXXX This is not normal for your age of 31. You need to get certain investigations done. Few important ones are serum calcium, vitamin D levels, along with x-ray of both the knee joints. It may be due to calcium and vitamin D deficiency. Please get evaluated accordingly by your doctor. Regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Lab Tests

Recent questions on  Hypovitaminosis d

doctor1 MD

the upper right side of my back is itchy (for a few months) and now the tops of my hands itch. there is no rash or scabbing. I had a check up in October & my blood work showed a vitamin D deficiency. I also saw my dermatologist in November...all clear. what is happening?

doctor1 MD

I have had pain in left flank area for months.Pain is mostly upon palpation though it does throb sometimes, and the affected area is growing. Also having digestive issues,polyneuropathy,chronic anemia & Vitamin D deficiency, sciatica, EDS, and antibodies suggesting SLE -to name a few other things going on.I have an impressive list of specialists I see, but no one has an answer for this one yet. Any thoughts? Thank you for your time.

doctor1 MD

I am 50, have been on amlodipine (Amlopres) 10 mg for close to six years, and two months ago was advised sandocal for vitamin D deficiency. I get occasional bouts of acidity, depression, aches in the knees and a abdomen and get tired. I seem to be ok when I take something sweet. Is it a side-effect of sandocal? Thank you. Samuel A, India

doctor1 MD

Hi My wife who is 30 years old( 65 KG;5ft 2 inch) is suffering from ankle joint pain for last few months. Recently as per doctor's advice she had done all relevant tests and found that Calcium is normal range (9.1) but have Vitamin D deficiency...

doctor1 MD

my 5yo is waking up sporadically with complaint of her legs/feet hurting. when asking what they feel like she says like its pinching her. i rub em.i gave her tylenol tonight because she was waking up in pain and claiming they hurt so bad she...

doctor1 MD

Hello, my son has just been urgently referred to a paediatrician, he is 13 months old after his blood test showed his alkaline phospatase levels were 1773. He is excessively drinking and has been for some time, also leakjng nappies and excessive...